# SDR ASOA2013053103740

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 21,708 hours, 20,764 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT ENGINE REACHED APPROX 926, N1 WAS SET AT .91-4.   TARGET WAS 91-5 POWER WAS REDUCED & RECREASED INTO NORMAL RANGE.  RETURNED TO DEPARTURE, EMERGENCY DECLARED.  R & R RT ENGINE ASSY OPS AND LEAK CHECKED GOOD.
